# SDR FDEA201005241620

- Difficulty date: May 24, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A5361235620100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT ATTACH ANGLE IS CRACKED AT FRAME 10; RBL 30.  REMOVED ANGLE AND INSTALLED NEW ANGLE PN A5361235620100, PO 682607.2 IAW SRM 51-40-21, PARA 6 & 7.
